# SDR AALA20150715007

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 86,363 hours, 39,577 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB CREW HAD DIFFICULTY TURNING LT, AT LEVEL OFF RUDDER REQUIRED 8 UNITS OF LT TRIM.  R & R RUDDER TRIM CONTROL INDICATOR & PERFORMED OPERATIONAL CHECK IAW AMM 27-10-07.  SYS CHECKED NORMAL.
